Advertisement

Letters in Mathematical Physics

, Volume 8, Issue 2, pp 119–126 | Cite as

Nonlinear representations of connected nilpotent real lie groups

  • Mabrouk Ben Ammar
Article

Abstract

We consider nonlinear representations such that the linear part is the finite sum of irreducible unitary representations, in which case linearizations and canonical forms (normalizations) are given and we prove the analyticity of these normalizations in good cases.

Keywords

Statistical Physic Group Theory Canonical Form Linear Part Good Case 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    FlatoM., PinczonG., and SimonJ., ‘Nonlinear Representations of Lie Groups’, Ann. Sci. Ec. Norm. Sup. 10, 405–418 (1977).Google Scholar
  2. 2.
    Pinczon, G., Seminary at Dijon (1981).Google Scholar
  3. 3.
    Chaperon, J.M., Thèse d'Etat.Google Scholar
  4. 4.
    Martinet, J., ‘Normalisation des champs de vecteurs holomorphes’ (d'après A.D. Brjuno), Seminaire Bourbaki, Nov. 1980.Google Scholar

Copyright information

© D. Reidel Publishing Company 1984

Authors and Affiliations

  • Mabrouk Ben Ammar
    • 1
  1. 1.Physique-MathématiqueUniversité de DijonDijon CedexFrance

Personalised recommendations